# SDR AALA202509293540

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 69,383 hours, 29,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY SLIDE PARTIALLY FALLEN OUT OF HOUSING. ADJUSTED THE L1 DOOR SLIDE FOLD ADJACENT TO THE GIRT BAR. PER AMM25-66-01.
